# SDR CA070310003

- Difficulty date: March 2, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 6,473 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 9787320309
- Part serial: 1688
- Condition: Frozen
- Location: Te Flaps
- Part time: 2,242 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS WOULD WORK AS NORMAL, EVEN AFTER 4 HOUR FLIGHT AT -45. AFTER LANDING AND SHUTDOWN (FLAPS) CAUTION WOULD COME ON AND FLAPS WOULD NOT MOVE. NORMAL GROUND RESET WOULD NOT WORK. FLAP CONTROL 1 AMP C/B APPEARED TO BE (BLOWN) BUT NOT POPPED. AFTER RESETTING C/B, NORMAL FLAP RESET WOULD WORK. TRYING TO MOVE FLAPS AGAIN WOULD CAUSE THE SAME PROBLEM. NOTE THIS DEFECT WOULD ONLY OCCUR IF THE GROUND TEMP WAS -5 TO -12. AFTER WARMING THE AIRCRAFT IN A HANGAR, FLAPS WOULD RESET AND WORK. UPON INSPECTION OF THE ACTUATORS IT WAS DISCOVERED THAT 3 OF THE 4 ACTUATORS WERE HEATING UP. +40 - +50 C. ACTUATORS WERE REMOVED FROM SERVICE. ALSO NOTED WAS FLAP CONTROL WARNING UNIT FAILURE CODES INCLUDED TOO HIGH CURRENT DRA
